# SDR AALA201606039002

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 4,720 hours, 1,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100800
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151PF IS CRACKED.  REPLACED FLOOR PANEL 151PF IAW AMM 53-42-14-400-802-A.
